Sore nipple Question???
- 11-30-2012, 08:47 AM
Sore nipple Question???
Finished a 6 week cycle of hallodrol on September 26th and finished PCT on October 24th which consisted of Torem as my SERM.
I did not experience any nipple soreness throughout this cycle or PCT. It is now November 30th, over a month after the end of PCT and my nipples are sore along with small lumps on each.
I started back supplementing with a cycle of creatine and DAA 2 days ago. Could the DAA be causing this sudden soreness? Im kinda freaking out right now.
- 11-30-2012, 09:11 AM
- 11-30-2012, 09:21 AM
11-30-2012, 09:50 AM
11-30-2012, 10:03 AM
Ive used it during my PCT with no sides and certain test boosters like "animal stak" and "reversitol" in the past without any problems.
Did I not wait long enough after the cycle to start a DAA cycle again? I'm fine with stopping if thats what you think is causing it but could I potentially always get "rebound" gyno in the distant future or just close around a cycle?
11-30-2012, 11:34 AM
Rebound could happen a couple months post, post cycle. Id get bloods done to see where your at. But, id also start torem back up or nolva and 12.5mg aromasin eod.Originally Posted by dailygrind
11-30-2012, 12:07 PM
Thanks a lot man. Just freaking out this morn bc Ive never had sore nips before.
Im not a big time user as you can tell but I guess it can happen to anyone.
I went home on a break from work and got my Torem and put some forma stanzol on them. Soreness seems to be going away some but may just be placebo effect. Ill report back in a couple days and hopefully it gets better.
11-30-2012, 12:52 PM
11-30-2012, 12:59 PM
This! Don't play with them bro...seriously makes a difference. Don't freak out, just take the necessary precautionsOriginally Posted by tyga tyga
11-30-2012, 03:16 PM
11-30-2012, 03:45 PM
I think you should stay away from the torem. Your hormone levels are out of wack and i dont think (at this point) torem will help. Youd probably just rebound again. (In the future try a different serm, I like clomid...and/or make sure you're dosing your serm correctly i.e. tapering it right, so many people screw that up...one way ticket to rebound city...one reason i like clomid is such a long half life that tapering is easyyy) Bottom line, estrogen or prolactin is whats getting you brah, hard to tell without bloods. That being said, I'd drop the DAA. Unlikely it's the problem, but some people claim prolactin sides (side note, id like to see more bloodwork on people running soley DAA) Goes to show every person responds differently I guess. Oh and I'd keep using the forma (what brand are you using?) for a few weeks to see if it helps. It's a suicidal AI so no need to taper. If nothing changes you're probably going to have to drop all the supplementation for a month or so and let your body do what it's designed to do, keep sh*t normal. At the end of that if you're still having problems (or they've gotten worse ) you may have to look into a gyno killing stack. Use the search function, a bunch of people have used a bunch of different successful combination of compounds. This is the last resort in my opinion because going overboard at a time like this could just aggravate your levels more making your problems far worse. Hope I helped! Keep your head up its winter time, ain't nobody gonna see your nipplesOriginally Posted by dailygrind
11-30-2012, 04:09 PM
I think it is the forma stanzol from need2buildmuscle.com
I was completely off everything besides protein from 0ct 24th until 2 days ago and I havent had any problems with anything until this morning. So its hard for me to think that starting back on creatine and DAA wasn't the culprit that threw me out of whack. Im gonna stop the DAA but continue with just creatine and protein for awhile and see how it goes. I really don't want to get bloodwork done and pay out the ass and go through the hassle so thats a last resort but if it is a must then I guess I should. They don't look puffy or anything so you can't tell by looking at them but it just scared me that they were sore and had somewhat hard knots on each (can't visually see them).
So if I just stay off the supps for awhile (would creatine need to be held off on 2?) my body should get back to normal? Is there anything I can take other than the forma to block the estrogen?
11-30-2012, 04:26 PM
Yeah bloods can be a hassle, some insurance plans make it easy but i understand. Dont worry about them for now. Also creatine is fine. Safe as hell, in fact. And nah just run the forma low dose man, crushing your E levels too much isn't a good thing. Destroys libido, inhibits gains, increases likelihood of rebound, ect. Just breathe easy, report back in like 2 weeks to let us know how you're doing. Best of luckOriginally Posted by dailygrind
11-30-2012, 04:44 PM
Another thing, probably not ALL of the problem. But i personally retain water on creatine (duh) but i will retain it in my nips too if my bf is much above 10 percent. And it looks and actually feels like prolactin gyno. Just smaller. And daa gives me killer flares of prolactin dude. Literally worse than some ph does lol. Good luck to you brother.Originally Posted by dailygrind
11-30-2012, 04:57 PM
Aromasin = suicide inhibitor. No chance of rebound. Low dose and youll be fine with using torem and aromasin together. Since you have formestane, another suicide, youll be fine. No need to dose the torem higher than 30mg.
11-30-2012, 08:07 PM
This^^^. I got gyno on DAA and everyone on another forum thought I was nuts, but it's real. I'm guessing prolactin for mine as well, although Erase Pro seemed to help a littleOriginally Posted by grandroid828
11-30-2012, 08:41 PM
I think it has to be prolactin. I dont know for sure but i dont think daa could ever cause enough of a boost to cause test to aromatize into estrogen. And did it really? Havent tried that.Originally Posted by rayjay
11-30-2012, 09:00 PM
11-30-2012, 10:13 PM
11-30-2012, 10:36 PM
Can be in excessive mgsOriginally Posted by rayjay
Prami is proven effective though.
12-01-2012, 01:13 AM
12-01-2012, 08:53 AM
.5mg pre bedOriginally Posted by rayjay
If you're afraid of the mg, start at .25mg and slowly ramp it up. Personally, i used .5mg before bed and had no problems.
12-01-2012, 09:33 PM
Still have the soreness and lumps today. Started back taking a low dose of totem and forma. My bf% is probably around 10% right now so I'm not holding a lot of water. Trying to keep a cool head about it but being that I've never had this problem in my life it's still eating at me. Hoping it goes away soon. Didn't think hallodrol was harsh enough to do this being that i thought i was safe and ran an adequate pct. Ran it for six weeks ending with 100mgs. Ran two hallodrol cycles before this one in the past with no sides. Wish I would have waited longer than 4weeks to run daa again because I'm positive that's what spurred this.
12-01-2012, 10:55 PM
12-01-2012, 10:59 PM
Formestane is systematic, but try applying to your collarbone/neck and tops of feet. Also, formastanzol doesnt compare to formasurge or formeron. Ive used all three and formastanzol is junk compareably. Give it time, how many mg of formestane are you getting?
12-17-2012, 10:49 AM
Ok so I've still got the soreness and lumps and its been 17 days. Ran out of my forma stanzol but it didn't seem to be doing much good anyways. What do I need to do to correct this issue. Some have suggested a "gyno killing stack". What is in such a stack. Others have suggested prolactrone formeron.
Please help me out guys.
12-17-2012, 02:28 PM
Re: Sore nipple Question???
Your endocrine system is nothing to F with. We're talking the possibility of permanent damage. Don't freak out with me saying that, I'm just trying to convey a sense of urgency. Go see a Dr instead of posting on an internet forum. Then come back and update us and we can possibly help with some things after.
When speaking to your Dr do not beat around the bush. Your Dr works for you tell him exactly what happened - what you took, that its a steroid etc. Otherwise he will think you're freaking out over creatine. Be assertive...
12-24-2012, 10:52 AM
4th day of formeron and prolactrone. Nipples are more dire than they were before. Is this common at first?
Been doing 2 pumps a day morning and night on chest,arms, and stomach.
12-24-2012, 12:38 PM
01-27-2013, 07:53 PM
Just finished my 5th week of Formeron (1 pump a day in the morning) and Prolactrone (2 pills a day split am/pm) and my right nipple is still puffy and sensitive/sore.
This was steming from a flare up after 2 days of taking DAA which was started a month after I finished PCT of a 6 week run a Hallodrol. Not sure which caused the flare up but it doesnt seem to be going away. Any help on what to do would be great. Body fat isnt very low right now since Ive been on high calories this winter but still shouldn't be over 12%.
01-27-2013, 08:31 PM
im surprised the formeron didnt provide some degree of relief. you may need to opt for a stronger AI before things become worse, such as letro but before you go down that path, did you run your serm while you were running your formeron? are the lumps still present? do you have any nolva on hand?
VO2 Max = 58.75mL/kg/min
~If Difficult takes a day, impossible takes a week~
Learn Teach Lead
01-27-2013, 10:18 PM
Yeah that was my guess as well.
No I didn't run a serm with formeron. I was told I didn't need to. I ran 4 weeks of torem after the hallodrol run.
I can get my hands on some though.
01-28-2013, 03:04 AM
Similar Forum Threads
- By motown in forum AnabolicsReplies: 7Last Post: 10-10-2010, 09:30 PM
- By BLsGalant97 in forum Post Cycle TherapyReplies: 3Last Post: 04-12-2006, 06:15 PM
- By Juiced hard in forum AnabolicsReplies: 5Last Post: 10-17-2005, 04:53 PM
- By gsteclipse97 in forum AnabolicsReplies: 10Last Post: 10-01-2004, 06:26 AM
- By Big Masa in forum General ChatReplies: 20Last Post: 01-26-2003, 01:31 AM